# SDR AALA202307272387

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A320*
- Aircraft serial: 5269
- Aircraft time: 34,673 hours, 14,048 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 15WL SHOWS BATTERY FAULT DURING TESTING AND EMERGENCY PATH LIGHTS AT SEATS 11ABC, 12ABC, AND 13ABC ARE INOPERATIVE. MAINTENANCE RE-CONNECTED PINS TO CONNECTOR 7261VC PER AWM 33-51-06 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
